Payoffs in exact TU economies
Omer Edhan
Journal of Economic Theory, 2015, vol. 155, issue C, 152-184
Abstract:
We prove that a single-valued solution of perfectly competitive TU economies underlying nonatomic exact market games is uniquely determined as the Mertens [23] value by four plausible value-related axioms. Since the Mertens value is always a core element, this result provides an axiomatization of the Mertens value as a core-selection. Previous works in this direction assumed the economies to be either differentiable (e.g., Dubey and Neyman [11]) or of uniform finite-type (e.g., Haimanko [16]). Our work does not assume that, thus it contributes to the axiomatic study of payoffs in perfectly competitive economies (or values of their derived market games) in general. In fact, this is the first contribution in this direction.
Keywords: Perfect competition; Value theory; Large economies (search for similar items in EconPapers)
JEL-codes: D41 D46 D51 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022053114001719
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:155:y:2015:i:c:p:152-184
DOI: 10.1016/j.jet.2014.11.012
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().